# SDR DHL9980508C

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPT FS 220 INTERCOSTAL AT CUSP LINE AREA HAS A CRACK.  CUT OUT DAMAGED SECTION OF FRAME BETWEEN L21R THROUGH L19R AND FABRICATED PER EO MHA-3118 AND FABRICATED SPLICE  AND ANGLE.  INSTALLED REPAIR PARTS 4 X 9.  N/R 1124.
